| Model Number |
5620 |
| Medical Device Problem Codes |
Over-Sensing (1438); Interrogation Problem (4017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient presented for a follow-up in clinic.Upon interrogation, it was noted that the pacemaker exhibited episodes of noise.No intervention was performed and there were no patient consequences.
Event or Problem Description
Event or Problem Description
New information noted that the pacemaker exhibited episodes of noise due to telemetry issue.